| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) the lens was not implanted because the haptic was not attached.Additional information has been received and stated that the surgery was completed on the same day with unspecified lens.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5.And h.11.The initial decision to report was incorrect resulting in the initial report being submitted in error.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been received and stated that the surgery was completed on the same day with unspecified lens.Haptic not attached was noticed upon opening.